Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Loose penis, ejaculating early. Best medicine?

hello doctor, i m age 35, suffering from penis looseness and ejaculate very soon from some days. actually i am not feeling well during sexual activity , because i ejaculate very soon . i loose my concentration during sex, due to fear of pre ejaculation could u help me to get the best medicine to increase the efficiency
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi kumar.avaneesh0 welcome to HCM,
You seem to suffer from erectile dysfunction(penis looseness) and Premature ejaculation both of which seems to have its roots from your anxiety. Both these disorders have many organic causes but the way you have described shows that you might be having stress, depression and performance anxiety which interrelates these two disorders.
First your stress and anxiety needs to be relieved for bringing back the erection and then sexual therapy for sustaining the erection and if these modalities fail you will be given drug treatment which has its own side effects and it should be decided on risk benefit ratio by a doctor.
Wishing your good health,
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor